Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 503, NWS Atlanta, GA

July 29, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2008, 7:28 PM EDT for 4 counties in Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2008, 7:28 PM EDT (23:28 UTC)
Expired
Jul 29, 2008, 7:53 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Meriwether County, GA, Pike County, GA, Talbot County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 7:30 PM EDTTSTM WND DMG1 E Zebulon, GAONE TREE DOWN ON HIGHWAY 18

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 292328
SVRFFC
GAC199-231-263-293-300015-
/O.NEW.KFFC.SV.W.0503.080729T2328Z-080730T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  SOUTHERN PIKE COUNTY IN WEST CENTRAL GEORGIA
  NORTH CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA
  NORTHWESTERN UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 815 PM EDT

* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR IMLAC...
  MOVING SOUTHEAST AT 7 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODBURY...ZEBULON...SPREWELL BLUFF STATE PARK...CHALYBEATE SPRINGS
  AND MANCHESTER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3311 8425 3289 8437 3282 8443 3281 8452
      3284 8464 3288 8478 3314 8465
TIME...MOT...LOC 2328Z 322DEG 6KT 3302 8459

$$
1 follow-up statement
000 
WWUS52 KFFC 292353
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT TUE JUL 29 2008

GAC199-231-263-293-300002-
/O.CAN.KFFC.SV.W.0503.000000T0000Z-080730T0015Z/
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
752 PM EDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERIWETHER...SOUTHERN
PIKE...NORTHWESTERN UPSON AND NORTH CENTRAL TALBOT COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 35 MPH...
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3311 8425 3289 8437 3282 8443 3281 8452
      3284 8464 3288 8478 3314 8465
TIME...MOT...LOC 2352Z 322DEG 6KT 3299 8456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:55 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 29, 6:55 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT TUE JUL 29 2008

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
WEAK UPPER RIDGE PASSING OVER THE REGION TONIGHT. NOT ENOUGH
SUBSIDENCE TO PUT A LID ON OUR DIURNAL CONVECTION AS THE ATMOSPHERE
REMAINS QUITE MOIST AND MODERATELY UNSTABLE. THE MODELS ARE NOW MUCH
WEAKER WITH RESPECT TO THE UPPER TROUGH FORECAST TO MOVE IN BEHIND
THE RIDGE THURSDAY. SUBSEQUENTLY THE SURFACE FRONT IS ALSO LESS
DISTINCT WITH THE LATEST TRENDS. STILL...WITH AMPLE MOISTURE AND EVEN
WEAK LOW LEVEL FORCING AND UPPER SUPPORT...RAIN CHANCES LOOK PRETTY
GOOD FOR THURSDAY. TOMORROW APPEARS TO BE A TRANSITION DAY AS THE
UPPER RIDGE WEAKENS AND MOVES EAST PROVIDING EVEN LESS CAPPING.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER TROUGH AXIS IS FORECAST TO BE PASSING EAST OF THE STATE TO
START OFF THE EXTENDED FORECAST PERIOD. THE GFS IS STILL BUILDING A
MONSTER UPPER RIDGE OVER THE WESTERN U.S. AND SHIFTING IT EASTWARD
THROUGH THE EXTENDED FORECAST PERIOD. BY THE END OF THE WEEKEND THE
CENTER OF THE HIGH IS PROGGED TO BE IN THE WESTERN OHIO VALLEY. THE
SURFACE PATTERN KEEPS GEORGIA ON THE NORTHWEST EDGE OF THE WESTERN
ATLANTIC SURFACE RIDGE WHICH SHOULD KEEP AT LEAST MODERATE LOW LEVEL
MOISTURE OVER THE REGION...BUT WITH THE STRONG UPPER RIDGE CONVECTION
SHOULD BE LIMITED TO MAINLY ISOLATED DIURNAL ACTIVITY EACH DAY.

ONE POTENTIAL KINK IN THE CURRENT FORECAST IS THE WEAK LOW THE MODELS
ARE DEVELOPING IN THE NORTHERN GULF OF MEXICO THIS WEEKEND. CURRENT
STRENGTH AND TRACK SHOULD KEEP IMPACT ON MY FORECAST AREA TO A
MINIMUM...BUT CONFIDENCE IS A BIT SHAKY RIGHT NOW.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL LINGER THROUGH THE
EVENING...DISSIPATING BY MIDNIGHT. ISOLATED STORMS MAY BE SEVERE.
AFTER MIDNIGHT...EXPECT AREAS OF MID/HIGH CLOUDS. SCATTERED TO
BROKEN MVFR CLOUDS DEVELOPING AROUND 14Z WEDNESDAY AND LIFTING TO
NEAR 5 THSD FT AFTER 16Z. VISIBILITY 5 TO 6SM IN HAZE...LOCALLY NEAR
3SM IN FOG 08Z TO 13Z. LIGHT WEST TO SOUTHWEST WINDS BECOMING LIGHT
AND VARIABLE AFTER 01Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  92  72  90  72 /  40  40  30  50  40
ATLANTA         74  90  74  89  72 /  30  50  30  60  40
BLAIRSVILLE     68  88  68  86  65 /  40  40  30  60  40
CARTERSVILLE    70  91  70  89  69 /  40  40  30  60  40
COLUMBUS        74  93  75  90  74 /  30  50  40  60  30
GAINESVILLE     73  90  73  89  71 /  40  40  30  60  40
MACON           73  93  74  91  73 /  30  50  30  50  30
ROME            71  92  71  89  69 /  40  40  30  60  40
PEACHTREE CITY  71  91  71  89  70 /  30  50  30  60  30
VIDALIA         76  92  76  91  74 /  40  50  30  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/41
Hazardous weather outlook, Jul 29, 5:44 AM EDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 AM EDT TUE JUL 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
544 AM EDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL CONTINUE FROM THE CAROLINAS INTO
NORTHEAST GEORGIA TODAY...AS A WEAK UPPER LEVEL DISTURBANCE MOVES
ACROSS THE TENNESSEE VALLEY REGION.

.PRIMARY HAZARDS...
LOCALIZED DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE
IN THE STRONGEST THUNDERSTORMS. WHILE THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
EVENING...THE MORE INTENSE STORMS WILL BE POSSIBLE SOUTH OF A
CARROLLTON TO ATLANTA TO ATHENS LINE...MAINLY BETWEEN 3 PM AND 10
PM.

.DISCUSSION...
A MOIST AIRMASS COMBINED WITH AFTERNOON HEATING AND AN UPPER LEVEL
DISTURBANCE...WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
WITH CAPES EXPECTED FROM 1500 TO 2500...SOME THUNDERSTORMS WILL BE
STRONG WITH A FEW POSSIBLY BECOMING SEVERE. WHILE STRONG GUSTY WINDS
AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY THREATS...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH
ANY STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 29, 6:40 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT TUE JUL 29 2008

GAZ034-046>048-292330-
640 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NEWTON...
ROCKDALE...WALTON AND GWINNETT COUNTIES UNTIL 730 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM BOLD SPRINGS TO LAKEVIEW ESTATES...MOVING
SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NEWTON...ROCKDALE...WALTON AND GWINNETT COUNTIES THROUGH 730
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SNELLVILLE...GRAYSON...DACULA...LOGANVILLE...LAKEVIEW ESTATES...BOLD
SPRINGS...MILSTEAD...CONYERS...BETWEEN...WALNUT GROVE...JERSEY...
ALMON...ALCOVY...PORTERDALE AND OXFORD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 29, 6:42 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT TUE JUL 29 2008

GAZ074-292315-
642 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WASHINGTON COUNTY UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SANDERSVILLE...MOVING EAST
AT 3 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF WASHINGTON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS
THAT MAY BE AFFECTED INCLUDE WARTHEN...TENNILLE...SANDERSVILLE...
RIDDLEVILLE AND DAVISBORO.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 29, 6:48 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE JUL 29 2008

GAZ054-292315-
648 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
FAYETTE COUNTY UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PEACHTREE CITY AND FAYETTEVILLE...MOVING
SOUTH AT 9 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FAYETTE COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LEES MILL...PEACHTREE CITY...FAYETTEVILLE...INMAN...
WOOLSEY AND BROOKS.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
Special weather statement, Jul 29, 7:14 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT TUE JUL 29 2008

GAZ038-292345-
714 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN OGLETHORPE
COUNTY UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CRAWFORD...MOVING EAST AT 3 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF OGLETHORPE COUNTY THROUGH 745 PM EDT. SOME LOCATIONS
THAT MAY BE AFFECTED BY THIS STORM
INCLUDE CRAWFORD...ARNOLDSVILLE...STEPHENS...SANDY
CROSS...MAXEYS AND LEXINGTON.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 29, 7:21 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE JUL 29 2008

GAZ067>069-292345-
721 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UPSON...PIKE
AND MERIWETHER COUNTIES UNTIL 745 PM EDT...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GAY...MOVING EAST AT 7 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PORTIONS OF UPSON...PIKE AND MERIWETHER COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS THAT MAY BE AFFECTED BY THIS STORM INCLUDE RALEIGH...
GAY...WOODBURY...ROSE HILL...PICKARD...NEAL...LIFSEY...
ATWATER...ZEBULON...MOLENA...MEANSVILLE AND CONCORD.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Local storm report, Jul 29, 7:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             2 SSE COMMERCE          34.18N 83.45W
07/29/2008  E0.88 INCH       JACKSON            GA   PUBLIC

&&

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:38 PM EDTSevere Thunderstorm WarningFFCWalker31 min
Jul 29, 4:49 PM EDTSevere Thunderstorm WarningFFCCarroll56 min
Jul 29, 6:16 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton29 min
Jul 29, 6:22 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Spalding23 min
Jul 29, 6:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding34 min
Jul 29, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jul 29, 6:59 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison46 min
Jul 29, 7:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding27 min
Jul 29, 7:37 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.